# SDR C2XA01IA383

- Difficulty date: October 23, 2001
- Submitted: October 31, 2001
- Operation: Air carrier
- Aircraft: N13955
- Make and model: Emb EMB-145LR
- Aircraft serial: 145075
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 3928 - CREW REPORTED THAT A STRONG ODOR OF FUEL WAS PRESENT AFTER THE APU WAS STARTED. THE APU WAS PLACED ON MEL AND THE AIRCRAFT DISPATCHED FOR SERVICE. ON 10/23/2001 IN BNA, MAINTENANCE PERFORMED GROUND RUNS OF THE APU WITH THE LEFT AND RIGHT ENVIROMENTAL SYSTEMS OPERATING AND COULD NOT DETECT ANY FUEL SMELL. THE APU WAS REMOVED FROM MEL AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
